# SDR AALA981075

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT FORWARD AND AFT VERTICAL STIFFENERS CRACKED AT LT NLG TRUNNION.  REPLCED LT FORWARD VERTICAL STIFFENER.  (M)
